# SDR AALA980098

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1TL13
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING MAINTENANCE, CABIN EMERGENCY EXIT LIGHTS WOULD NOT OPERATE AT AFT FLIGHT ATTENDANT STATION.  REPLACED EMERGENCY EXIT LIGHT SWITCH AT AFT FLIGHT ATTENDANT STATION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
